# SDR UPS98827279

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5894282502
- Condition: Cracked
- Location: Bs 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, AFT PIT FWD DOOR TORQUE BOX FITTING CRACKED AND CORRODED STA 1168 BETWEEN LONG 32R AND 33R.  REMOVED CRACKED AND CORRODED FAB BACK-UP FITTING ON PRINTED OP 50002 IAW DAC DWG 375493.  RECVD REPAIR FITTING, DRILLED UP IAW DC8 SRM 51-1-3.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
